Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006 (2006), Article ID 34569, 6 pages
http://dx.doi.org/10.1155/IJMMS/2006/34569

Time-dependent vector stabilization

Department of Mathematics and Statistics, Arizona State University, Tempe 85287-1804, USA

Received 1 February 2005; Revised 13 April 2006; Accepted 25 June 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Aeyels, “Stabilization of a class of nonlinear systems by a smooth feedback control,” Systems & Control Letters, vol. 5, no. 5, pp. 289–294, 1985. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. J.-M. Coron, “A necessary condition for feedback stabilization,” Systems & Control Letters, vol. 14, no. 3, pp. 227–232, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. S. Nikitin, “Topological necessary conditions of smooth stabilization in the large,” Systems & Control Letters, vol. 21, no. 1, pp. 35–41, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Nikitin, Global Controllability and Stabilization of Nonlinear Systems, vol. 20 of Series on Advances in Mathematics for Applied Sciences, World Scientific, New Jersey, 1994. View at Zentralblatt MATH · View at MathSciNet
  5. J.-B. Pomet, “Explicit design of time-varying stabilizing control laws for a class of controllable systems without drift,” Systems & Control Letters, vol. 18, no. 2, pp. 147–158, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. C. Samson, “Control of chained systems application to path following and time-varying point-stabilization of mobile robots,” IEEE Transactions on Automatic Control, vol. 40, no. 1, pp. 64–77, 1995. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. S. Nikitin, “Piecewise-constant stabilization,” SIAM Journal on Control and Optimization, vol. 37, no. 3, pp. 911–933, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. O. J. Sørdalen and O. Egeland, “Exponential stabilization of nonholonomic chained systems,” IEEE Transactions on Automatic Control, vol. 40, no. 1, pp. 35–49, 1995. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. N. Rouche, P. Habets, and M. Laloy, Stability Theory by Liapunov's Direct Method, vol. 22 of Applied Mathematical Sciences, Springer, New York, 1977. View at Zentralblatt MATH · View at MathSciNet